Abstract: In the paper, the authors establish some sub-additive and completely monotonic properties of the Tricomi confluent hypergeometric functions. As an application, authors derive some bounds for modified Bessel's function of the second kind.
Keywords: Sub and Super-additive functions, Tricomi conuent hypergeometric function.
How to cite this article:
B. Ravi and A. Venkat Laxmi, Subadditive and completely monotonic properties of the tricomi confluent hypergeometric functions, International Journal of Advances in Mathematics, Volume 2018, Number 5, Pages 25-33, 2018.